# SDR IPXA2021061070384

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,100 hours, 16,695 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - EMERG DECL'D - NO EMERG EQUIP USED - LANDED UNEVENTFULLY**  ATB @ 0302Z FOR UNRELIABLE AIRSPEED IAS AND ALT COMPARITORS LVL2 SEL ELEV FEEL MAN/SEL FLAP LIM OVRD/ SELECT FADEC ALT ILLUMINATEDFOUND #2 PITOT PROBE PLUGGED WITH DEBRIS. CLEARED DEBRIS AND PITOT SYSTEM FLUSH AND PURGE IAW 34-11-00-600-801. LEAK CHECK OF F/OS PITOT SYSTEM GOOD IAW MM 34-11-00-700-802. FADEC FAULT CODES WERE ADC #2 RELATED. A/C OK FOR SERVICE
